# SDR IPXA2016123012249

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 15,528 hours, 9,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE LAMP.  OPS CHECKED GOOD IAW AMM 33-51-00-0501.
